# SDR 96ZZZM1419

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 311422
- Condition: Cracked
- Location: Nr 1 Mlg
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN WHEEL ASSEMBLY SPLIT AND OUTER PORTION OF WHEEL AND TIRE LEFT AIRCRAFT DURING TAXI.  SUBMITTER STATES, POSSIBLE CAUSE, UNDETECTED CRACK OR METAL FATIGUE.
